Automorfismi involutori di -gruppi finiti

  • Egle Bettio

    Liceo Scientifico G.B. Benedetti, Venezia, Italy
  • Giorgio Busetto

    Università di Ca' Foscari, Mestre (Venezia), Italy
  • Enrico Jabara

    Università di Ca' Foscari, Venezia, Italy


Let be a fixed odd prime number. In this note we study the class of finite -groups admitting an automorphism of order such that and for all . In this paper we prove that if the derived length of is and is nilpotent of class , then the nilpotency class of is bounded by a function depending only on , and . We prove also that if and is nilpotent of class , then is nilpotent of class at most .

Cite this article

Egle Bettio, Giorgio Busetto, Enrico Jabara, Automorfismi involutori di -gruppi finiti. Rend. Sem. Mat. Univ. Padova 129 (2013), pp. 1–15

DOI 10.4171/RSMUP/129-1